Friday, March 31, 2023

Advil Cold & Sinus Oral: Uses, Side effects, Interaction, Dosage

What is Advil Cold and Sinus

Advil Cold and Sinus are NSAIDs that block the production of hormones that trigger inflammation and pain. Common cold and flu symptoms like stuffy nose, postnasal drip, cough, and pain or fever alleviate with the help of Advil Cold and Sinus.

Decongestants, like pseudoephedrine, work by narrowing blood arteries in the nose. Nasal congestion and stuffiness can be brought on by blood vessels widening.

How to Take Advil Cold & Sinus

Use after every four to six hours for fever and every seven days for nasal congestion. The maximum recommended dosage is one or two coated tablets or capsules. If your symptoms don’t improve, stop taking the medication and see your doctor. Stay under six capsules or tablets in 24 hours. Further, if you want it to maintain your slumber, take the last dose at least two hours before bedtime.

Advil Cold & Sinus Side Effects

  • Some symptoms of a severe skin response include a high temperature, a sore throat, burning eyes, itchy skin, a red or purple rash with blister and flaky skin, hives, wheezing or trouble breathing, and swelling in the face or throat.
  • Pain in the chest that spreads to the jaw or shoulder, sudden numbness or paralysis on one side of the body, mental confusion, swelling of the legs, and shortness of breath are all symptoms that should prompt immediate medical attention.

Don’t take any more Advil Cold & Sinus, and see a doctor right away if you’ve got:

  • Rapid, hammering, or irregular heartbeat; confusion; extreme tiredness; ringing in the ears; extreme dizziness.
  • Nosebleeds, bleeding gums, easy bruising, a rash of any severity on the skin, etc.
  • Symptoms of internal bleeding, such as bloody or tarry stools, spurting blood, or vomit that resembles coffee grounds;
  • Symptoms of liver disease include a lack of appetite, pain in the upper right quadrant of the stomach, fatigue, itching, dark urine, clay-colored feces, jaundice, and yellowing of the skin or eyes.
  • Kidney issues manifest as decreased or absent urination, swelling of the feet and ankles, and fatigue or difficulty breathing. Or neurological issues such as a seizure-like convulsion or a seizure-like fever, headache, stiff neck, chills, more excellent brightness, etc.

Interactions

Inform your doctor if you are taking any other medications, especially those for high blood pressure, depression, and blood thinning. Avoid alcohol and diet medications Accutrim and Dexatrim. Read medication labels carefully and ensure the child receives the correct dosage.

Do not use the medicine if it smells like vinegar and contains aspirin. Further, stay away from sleeping pills, other cold/allergy medicine, sedatives, muscle relaxants, tranquilizers, and strong painkillers. Also, do not take the medication with other drugs that include acetaminophen.

Drugs like Alka-Seltzer Plus, Comtrex, Drixoral, Excedrin Migraine, Midol, Sinutab, Sudafed, Theraflu, and Vanquish, to mention a few, often include acetaminophen as one of their components.

Dosage

Follow your physician’s orders or the directions on the label. The dosages shown below are considered typical for this medication.

For symptoms of cold or flu:

For oral dosage form liquid-filled capsules:

Those over 12 should take 1–2 capsules every 4–6 hours. Each capsule provides 200mg of ibuprofen and 30mg of pseudoephedrine.

For oral dosage form tablets:

One to two pills every four to six hours for adults and children over 12. No more than six tablets per day. Every tablet includes 200mg of ibuprofen and 30mg of pseudoephedrine.

Warnings

  • This medication may give you jitters. Take this medicine before bedtime if you have trouble sleeping.
  • You should not take aspirin if the medicine you have smells like vinegar.
  • In the same way that you might be sensitive to aspirin, you might also be allergic to ibuprofen. If you’re wondering whether or not the medication you’re thinking about buying contains ibuprofen, ask your pharmacist or check the label.
  • You should see your doctor if your symptoms worsen after 2 or 3 days of treatment or if they don’t improve after seven days. The same goes for a high temperature, a sore throat, or a cough that produces yellow mucus.
  • The amino acid phenylalanine is present in this drug. Before starting this or any other new medication, see your doctor.
  • Consult a doctor if you have a history of heart disease, high blood pressure, diabetes, an enlarged prostate, or an overactive thyroid. 
  • Do not use this medication without consulting your doctor if you are pregnant or breastfeeding.
  • If given excessively, this medication may significantly affect children more than adults. If you want to ensure your kid gets the proper dose of medication, check the label carefully. Ask your pharmacist if you have any questions about the proper dosage of your medication.

Related Articles

Latest Articles